# SDR JJBA20201120015

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 43,520 hours, 27,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 REPAIR DOUBLER ON LOWER REAR FUSE 1, BETWEEN FR 64-66 AND BETWEEN STR 19L-20R.  2 EXISTING DOUBLER REMOVED FOR ENGINEER REVIEW.  AFTER FURTHER INVESTIGATION, MORE DAMAGE FOUND UNDERNEATH FWD DOUBLER AND CUT OUT ENLARGED TO REMOVED ALL DAMAGE FOR ENGINEERING REVIEW.  REAR FUSELAGE 1 LOWER SKIN BETWEEN FR 63 & 66 AND BETWEEN STR 19L & 20R REPAIRED.
